MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Catalog Number 1110200230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 07/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that site performed a vessel/rosacea treatment on a patient's nose using clarity ii.During treatment, a loud "pop" sound was heard, and then a white blister appeared on patient's nose.Site states, "patient received a full thickness burn to nose." cynosure lutronic field service engineer (fse) arrived on site to perform device evaluation.During this time cynosure lutronic fse confirmed device had "error 63 faulty power module." cynosure lutronic fse was unable to complete repair during this visit.On the second fse visit, the device was brought back to the cynosure lutronic (b)(6) location for further repair.The device had the pumping board assembly replaced and the error code was successfully cleared.The device was subjected to final testing at the westford location with passing results.It is unknown if the error code observed contributed to the reported event.Cynosure lutronic clinical reached out to the site to collect additional information.Cynosure lutronic clinical determined the event to be inconclusive.Review of the treatment parameters used were found to be within the recommended settings within the quick start guide (qsg).The patient was prescribed bacitracin as a preventative.Cynosure lutronic clinical requested images of the reported side effects from the site, however, none were provided.The patient has not been seen for a follow up and there has been no intervention reported by the provider site.Due to patient experiencing full thickness burn, this is considered a serious injury and therefore reportable.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key22750107
Report Number1222993-2025-00020
Device Sequence Number21221994
Product Code GEX
UDI-Device Identifier08809447652542
UDI-Public08809447652542
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2025
Report Date (Section F) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1110200230
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/09/2025
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/08/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA08/08/2025